# SDR IPXA09657660

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T500421
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT STA 1417 LBL15 FLOOR PNL SUPPORT FOUND CRACKED.  BULK CARGO COMPT STA 1417 LBL 15 FLOOR PANEL SUPPORT REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 45.
